# SDR AUS20030748

- Difficulty date: July 14, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Bnorm BN2A20
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YR2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Valve
- Part number: LW13622
- Condition: Failed
- Location: Nr 6 Cylinder
- Part time: 555 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

(AUS) NR 6 CYLINDER INTAKE VALVE BROKEN OFF AT UPPER PART OF VALVE STEM.  BROKEN INTAKE VALVE CAUSED EXTENSIVE DAMAGE TO CYLINDER.
